# SDR 0401445517

- Difficulty date: August 2, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- Aircraft time: 59,737 hours, 24,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FUSELAGE FRAME AT BS 1520 RBL 22.  REPAIRED PER EA 55-200104.
